# SDR 96UAL900442

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Lt Engine
- Component: Pwa
- Stage of operation: CL
- Nature of condition: R, J, Y
- Precautionary procedure: A, E

## Discrepancy

AFTER TAKEOFF, HEARD A POP.  LEFT ENGINE EGT INCREASED.  REDUCED THROTTLE POSITION ON LEFT ENGINE.  EGT CONTINUED TO INCREASE.  SHUT LEFT ENGINE DOWN AND RETURNED TO FIELD.  9TH STAGE BLADE FAILURE.  REPLACED ENGINE.  OPERATION CHECKS NORMAL.
